Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 7, NWS Corpus Christi, TX

May 25, 2013Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 25, 2013, 4:41 PM CDT for Victoria County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2013, 4:41 PM CDT (21:41 UTC)
Expired
May 25, 2013, 7:45 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 121 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:59 PM CDTFLASH FLOOD6 Se Victoria, TXROAD CLOSURE DUE TO HIGH WATER NEAR THE INTERSECTION OF GUADALUPE RD AND YORK RD IN VICTORIA COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 138 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1868 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WGUS54 KCRP 252141
FFWCRP
TXC469-260045-
/O.NEW.KCRP.FF.W.0007.130525T2141Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT SAT MAY 25 2013

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VICTORIA COUNTY IN SOUTH TEXAS...

* UNTIL 745 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  THE HEAVIEST RAINFALL WAS OCCURRING OVER SOUTHERN VICTORIA COUNTY  
  WEST OF MCFADDIN AND BLOOMINGTON. THESE STORMS WILL MOVING NORTH   
  AROUND 15 MPH. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE BEEN         
  OBSERVED WITH THESE STORMS...WITH 2 TO 4 INCH PER HOUR RATES.      
  ANOTHER 2 TO 3 INCHES ARE POSSIBLE BEFORE THE STORMS MOVE OUT OF   
  THE AREA OR WEAKEN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCFADDIN...VICTORIA...BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA AND
  FORDTRAN. SOME CREEKS THAT WILL EXPERIENCE FLOODING                
  INCLUDE...GARCITAS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
      2872 9665 2870 9665 2859 9693 2851 9689
      2849 9692 2850 9698 2855 9705 2856 9717
      2862 9719 2878 9716 2886 9721 2885 9731
      2891 9725 2910 9698

$$

GW
2 follow-up statements
664 
WGUS74 KCRP 252220
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 PM CDT SAT MAY 25 2013

TXC469-260045-
/O.CON.KCRP.FF.W.0007.000000T0000Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
520 PM CDT SAT MAY 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
VICTORIA COUNTY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 2 
TO 4 INCHES OF RAIN HAVE OCCURRED IN THE WARNED AREA...AND AT LEAST 
AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE. THE HEAVIEST RAINFALL WILL 
LIKELY FALL OVER SOUTHERN VICTORIA COUNTY...AND MAINLY EAST OF THE 
CITY OF VICTORIA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA...FORDTRAN...GUADALUPE AND 
INEZ. SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...GARCITAS 
CREEK...CHOCOLATE BAYOU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.

&&

LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
      2872 9665 2870 9665 2859 9693 2851 9689
      2849 9692 2850 9698 2855 9705 2856 9717
      2862 9719 2878 9716 2886 9721 2885 9731
      2891 9725 2910 9698

$$

GW
411 
WGUS74 KCRP 252346
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
646 PM CDT SAT MAY 25 2013

TXC469-260045-
/O.CON.KCRP.FF.W.0007.000000T0000Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
646 PM CDT SAT MAY 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
VICTORIA COUNTY...

AT 637 PM CDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS REPORTED OVER
THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT BETWEEN 3 AND 5 INCHES 
HAVE FALLEN OVER PORTIONS OF SOUTHERN VICTORIA COUNTY. ADDITIONAL 
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL POSSIBLE...WITH LOCALLY 
HIGHER AMOUNTS...OVER SOUTHERN VICTORIA COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA...FORDTRAN...GUADALUPE AND 
INEZ. SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE BAYOU 
AND MCDONOUGH BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
      2872 9665 2870 9665 2859 9693 2851 9689
      2849 9692 2850 9698 2855 9705 2856 9717
      2862 9719 2878 9716 2886 9721 2885 9731
      2891 9725 2910 9698

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:20 PM CDT, 21 minutes earlier.

Area forecast discussion, May 25, 4:20 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 PM CDT SAT MAY 25 2013

.SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)...ACTIVE AFTERNOON WITH A
WEAK PATTERN CONTINUES. GOOD CAPE...BUT MARGINAL LAPSE RATES AND
WEAK SHEAR...BUT CONTINUE TO HAVE STORMS DEVELOP...A FEW PRODUCING
BRIEF FUNNEL CLOUDS OR TORNADOES. FLOOD CONCERNS ARE DECREASING AS
STORMS ARE MOVING BETTER THAN EARLIER IN THE DAY...AND NOT
TRAINING.

INITIAL VORT MAX CURRENTLY INTO NORTHEAST PORTIONS OF OUR FORECAST
AREA BUT RUC GUIDANCE SHOWS ADDITIONAL VORT MAX COMING ACROSS
OVERNIGHT. HAVE INCREASE POPS TO 30 OVERNIGHT...BUT SORT OF A
HEDGE BET AT THIS POINT AS MESO MODELS ARENT SHOWING A WHOLE LOT.
IF WE GET CONVECTION TO RE FIRE WITH THIS VORT MAX COULD BECOME
ANOTHER MORE WIDE SPREAD EVENT OVERNIGHT. WILL KEEP ISOLATED
SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW AS WEAK SHORTWAVES
CONTINUE TO AFFECT THE AREA. BY SUNDAY AFTERNOON THINGS SHOULD
QUIET DOWN WITH PRECIP MOVING OUT OF THE AREA. COULD EVEN SEE SOME
BREAKS IN THE CLOUDS BY THE AFTERNOON. MILD MIN TEMPS AND WARM
HIGHS CONTINUE.

&&

.LONG TERM...(MONDAY THROUGH FRIDAY)...DID NOT MAKE MANY CHANGES
TO THE EXTENDED PART OF THE FORECAST. UPPER LEVEL RIDGE WILL BUILD
IN FOR MONDAY WITH DRIER AIR ACROSS THE AREA. TEMPERATURES WILL
REBOUND FOR THE EARLY PART OF THE WEEK WITH UPPER 90S OUT WEST TO
UPPER 80S OVER THE VICTORIA CROSSROADS. RIDGE WILL BEGIN TO SHIFT
EASTWARD TUESDAY INTO WEDNESDAY. MODELS NOW INDICATE UPPER TROUGH
MOVING INTO THE FOUR CORNERS WEDNESDAY AND INTO THE PLAINS WEDNESDAY
NIGHT. MOISTURE DOES INCREASE BY WEDNESDAY OVER THE RIO GRANDE
PLAINS BUT BELIEVE ATMOSPHERE MAY BE CAPPED...SO WILL CONTINUE WITH
POPS BELOW MENTIONABLE LEVELS. LEFT INHERITED LOW END POPS IN FOR
THURSDAY FOR THE TIME BEING...BUT CAPPING COULD BE AN ISSUE THIS DAY
AS WELL. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  89  73  88  75  /  20  20  10  10  10
VICTORIA          73  89  71  88  73  /  20  20  10  10  10
LAREDO            76  93  76  97  75  /  20  20  10  10  10
ALICE             72  90  72  91  74  /  20  20  10  10  10
ROCKPORT          76  86  76  86  76  /  20  20  10  10  10
COTULLA           72  92  72  93  73  /  20  20  10  10  10
KINGSVILLE        74  90  73  90  75  /  20  20  10  10  10
NAVY CORPUS       76  85  76  86  77  /  20  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

PZ/83...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, May 25, 12:03 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1203 PM CDT SAT MAY 25 2013

GMZ230-235-250-255-270-275-TXZ229>234-239>247-261715-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1203 PM CDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SOUTH TEXAS
TODAY. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL WHICH MAY
RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS MAY ALSO BE
POSSIBLE.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG GULF
FACING BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH TEXAS SUNDAY
AND AGAIN THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS
ANTICIPATED AT THIS TIME. THERE WILL BE A MODERATE RISK OF RIP
CURRENTS FOR THE BEACHES ALONG THE MIDDLE TEXAS COAST FROM SUNDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS ARE ENCOURAGE
TO RELAY REPORTS OF HEAVY RAINFALL AND FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 25, 1:43 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
143 PM CDT SAT MAY 25 2013

TXZ229-251915-
LA SALLE-
143 PM CDT SAT MAY 25 2013

...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF LOS ANGELES...OR 11 MILES
SOUTHEAST OF DILLEY...MOVING NORTHWEST AT 10 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

GW
Local storm report, May 25, 2:11 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
211 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TORNADO          NNE VICTORIA            28.82N 96.98W
05/25/2013                   VICTORIA           TX   PUBLIC

            PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
            WAS NEAR LARKSPUR AND NARVARRO

&&

GWILK
Local storm report, May 25, 2:30 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       7 NE BEEVILLE           28.48N 97.67W
05/25/2013  4.00 INCH        BEE                TX   LAW ENFORCEMENT

            WATER OVER ROADWAY E59. MULTIPLE VEHICLE ACCIDENTS
            REPORTED.

0945 AM     FLASH FLOOD      OAKVILLE                28.41N 98.06W
05/25/2013                   LIVE OAK           TX   LAW ENFORCEMENT

            PORTIONS OF I 37 BEING SHUT DOWN DUE TO WATER OVER
            ROADWAY. NEAR OAKVILLE.

0950 AM     FUNNEL CLOUD     6 N THREE RIVERS        28.55N 98.18W
05/25/2013                   LIVE OAK           TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. DID NOT SEE IT
            TOUCH THE GROUND.

0956 AM     FLASH FLOOD      W THREE RIVERS          28.47N 98.18W
05/25/2013                   LIVE OAK           TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED THAT FLOODING EVACUATIONS WERE
            TAKING PLACE AT TIPPS PARK JUST WEST OF THREE RIVERS ON
            TX 72.

1017 AM     FLASH FLOOD      5 N THREE RIVERS        28.54N 98.18W
05/25/2013                   LIVE OAK           TX   LAW ENFORCEMENT

            I 37 CLOSED NORTH AND SOUTH BOUND NEAR MILE MARKER 74. 4
            FEET OF WATER OVER ROADWAY.

1200 PM     FLOOD            10 WNW BERCLAIR         28.56N 97.69W
05/25/2013                   GOLIAD             TX   LAW ENFORCEMENT

            ROADS COVERED WITH WATER ON CR 883...FM 244 AND CR 883 AS
            REPORTED BY SHERIFFS OFFICE.

0152 PM     TORNADO          NNE VICTORIA            28.82N 96.98W
05/25/2013                   VICTORIA           TX   PUBLIC

            PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
            WAS NEAR LARKSPUR AND NARVARRO

&&

DVOGELSA
Special weather statement, May 25, 2:37 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
237 PM CDT SAT MAY 25 2013

TXZ234-252030-
VICTORIA-
237 PM CDT SAT MAY 25 2013

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK VILLAGE...OR 9 MILES SOUTHWEST OF
VICTORIA...MOVING NORTH AT 15 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM. A BRIEF FUNNEL CLOUD IS
ALSO POSSIBLE WITH THIS STORM. IF A FUNNEL CLOUD IS SPOTTED...MOVE
AWAY FROM WINDOWS AND STAY INDOORS.

GW
Local storm report, May 25, 2:40 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
240 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TORNADO          NNE VICTORIA            28.82N 96.98W
05/25/2013                   VICTORIA           TX   PUBLIC

            PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
            WAS NEAR LARKSPUR AND NARVARRO

&&

DVOGELSA
Local storm report, May 25, 2:54 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FUNNEL CLOUD     7 SW VICTORIA           28.75N 97.06W
05/25/2013                   VICTORIA           TX   LAW ENFORCEMENT

            NEAR MOODY STREET AND FM 1685

&&

DVOGELSA

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:13 AM CDTAreal Flood AdvisoryCRPBee, Refugio, San Patricio92 min
May 25, 6:28 AM CDTAreal Flood AdvisoryCRPBee, Goliad92 min
May 25, 6:48 AM CDTAreal Flood AdvisoryCRPDuval87 min
May 25, 7:41 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak64 min
May 25, 8:44 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak91 min
May 25, 9:05 AM CDTFlash Flood WarningCRPBee, Live Oak85 min
May 25, 9:18 AM CDTFlash Flood WarningCRPBee, Goliad87 min
May 25, 9:46 AM CDTTornado WarningCRPBee, Live Oak44 min
May 25, 10:28 AM CDTFlash Flood WarningCRPBee, Live Oak92 min
May 25, 11:55 AM CDTFlash Flood WarningCRPBee, Goliad65 min
May 25, 1:58 PM CDTTornado WarningCRPVictoria32 min
May 25, 2:25 PM CDTTornado WarningCRPVictoria35 min
May 25, 2:53 PM CDTTornado WarningCRPGoliad, Refugio37 min
May 25, 3:09 PM CDTTornado WarningCRPGoliad, Victoria36 min
May 25, 3:46 PM CDTAreal Flood AdvisoryCRPVictoria59 min
May 25, 4:14 PM CDTTornado WarningCRPBee, Goliad, Refugio46 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.